| Model Number |
A20713A |
| Medical Device Problem Codes |
Unintended Movement (3026); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported, the biopsy forceps would not open.The event occurred at reprocessing.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection where the reported failure was confirmed.Based on the results of the investigation, a root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
There is no new information provided by the customer.